Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the Diophantine equation $ x\sp 3+y\sp 3+z\sp 3=3$

Author: J. W. S. Cassels
Journal: Math. Comp. 44 (1985), 265-266
MSC: Primary 11D25
MathSciNet review: 771049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Any integral solution of the title equation has $ x \equiv y \equiv z$ (9).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11D25

Retrieve articles in all journals with MSC: 11D25

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society